Second Order Optimality Conditions in Minimax Optimization Problems

Show simple item record Dhara, Anulekha Mehra, Aparna 2014-03-17T08:29:10Z 2014-03-17T08:29:10Z 2013-03
dc.identifier.citation Dhara, Anulekha and Mehra, Aparna, “Second-order optimality conditions in minimax optimization problems”, Journal of Optimization Theory and Applications, DOI: 10.1007/s10957-012-0097-3, vol. 156, no. 3, pp. 567–590, Mar. 2013. en_US
dc.identifier.issn 0022-3239
dc.identifier.issn 1573-2878
dc.description.abstract The paper primarily is concerned with the second-order optimality conditions for minimax problems, where the constraints are described by a set inclusion and a finite number of equalities, and where all the functions involved are Fréchet differentiable with locally Lipschitz derivatives. We make use of the Mangasarian Fromovitz regularity conditions and of the second-order Abadie regularity conditions. en_US
dc.description.statementofresponsibility by Anulekha Dhara and Aparna Mehra
dc.format.extent Vol. 156, No. 3, pp. 567–590
dc.language.iso en en_US
dc.publisher Springer Link en_US
dc.subject Minimax problem en_US
dc.subject Regularity conditions en_US
dc.subject Second order optimality conditions en_US
dc.title Second Order Optimality Conditions in Minimax Optimization Problems en_US
dc.type Article en_US
dc.relation.journal Journal of Optimization Theory and Applications

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account